# SDR SWIA201335061

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN CLEAT BOTTOM AFT INBD OF FUEL PANEL NR 4 CRACKED.  C-CHECK REPLACED SKIN CLEAT ON RT WING INBD OF NR 4 FUEL PANEL BOTTOM IAW SRM.
